MAUDE Adverse Event Report: Abbott Diabetes Care Inc FreeStyle Lite; Blood Glucose Monitoring System

Abbott Diabetes Care Inc FreeStyle Lite; Blood Glucose Monitoring System
Model Number 70805-70
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported receiving erroneous glucose results from an abbott diabetes care device.The customer received adc meter results of 97 mg/dl compared to glucose values of 278 mg/dl respectively obtained on the comparison device, when plotted on a parkes error grid, fall into the c zone, showing the difference in values to be clinically significant.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
At this time, investigation is pending.A follow-up report will be submitted upon completion of investigation activities.This complaint was reviewed and is being submitted as it has been reassessed as reportable as the result of retrospective review associated with a capa.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FreeStyle Lite
Common Device Name
Blood Glucose Monitoring System
Manufacturer (Section D)
Abbott Diabetes Care Inc
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
melissa pieplow
1360 south loop road
alameda, CA 94502--700
+1(510)384-5975
MDR Report Key50837294
Report Number2954323-2026-425248
Device Sequence Number21402294
Product Code NBW
UDI-Device Identifier00699073708052
UDI-Public(01)00699073708052(10)04F132D(17)301130
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K092602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number70805-70
Device Lot Number1275227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown